# SDR COMA9710415

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 1331096
- Condition: Cracked
- Location: Nr 1 Brake Assy
- Part time: 1,232 hours
- Component: 21585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEARDOWN OF BRAKE ASSY P/N 2-1585, THE ACCESSORY SHOP FOUND THE NUMBER ONE STATOR CRACKED.  OVERHAULED BRAKE.
